# SDR DALA1257421608

- Difficulty date: December 4, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 53,640 hours, 7,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3002
- Condition: Dented
- Location: Bs 1439-1461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND DENTED AT BS 1439-1461 S24R.  REPAIR CARRIED OUT PER BOEING SRM 53-00-03 FIG 201 REPAIR 2.
